<  Back to the Polytechnique Montréal portal

Recent advances on two-dimensional bin packing problems

Andrea Lodi, Silvano Martello and Daniele Vigo

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/26474/
Journal Title: Discrete Applied Mathematics (vol. 123, no. 1-3)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(01)00347-x
Official URL: https://doi.org/10.1016/s0166-218x%2801%2900347-x
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Lodi, A., Martello, S., & Vigo, D. (2002). Recent advances on two-dimensional bin packing problems. Discrete Applied Mathematics, 123(1-3), 379-396. https://doi.org/10.1016/s0166-218x%2801%2900347-x



Repository Staff Only

View Item View Item